Global Journal of Theoretical and Applied Mathematics Sciences (GJTAMS)


Volume 2, Number 1 (2012)






On Kan Extension of a Cohomology Theory


Authors:Akrur Behera and Radheshyam Ota 


Analytical Solution of the Concentration in a Packedbed Immobilized Enzyme Reactor using Homotopy Perturbation Method


Authors: S. Muthukaruppan, A. Eswari and L. Rajendran


Analysis of M/M/I Queueing Model for ATM Facility


Authors: S. Maragatha Sundari and Dr. S. Srinivasan


On Generalized Finite Mellin Transformation


Authors:R.V. Kene and A.S. Gudadhe


A New Generalisation of Sam-Solaiís Multivariate Cauchy Distribution of Type-I

pp. 49-61

Authors: A. Solairaju, G.S. David Sam Jayakumar and M. Kavitha Devi






© All rights are reserved with Research India Publications                             Home  Journals  Contact